| Model Number |
PEEK SWIVELOCK C,4.75X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 23rd may 2025, it was reported by an arthrex employee via email that for an ar-2324pslc-1, suture anchor, peek-swivelock® c, 4.75 x 19.1 mm, vented, the swivelock screw snapped on insertion.They were able to get the eyelet out, no one was harmed and the anchor was completely removed.This was detected during an unspecified procedure on (b)(6) 2025.Procedure was completed with no issues.26th may 2025, the arthrex employee replied that this was detected during an acl quadlink with internal brace, docked using swivelock procedure on (b)(6) 2025.The procedure was completed by using a 3.5 drill from internal brace kit into the tibia, 1cm below the tibial tunnel used for acl graft.3.5m drill followed by the 4.75mm tap also in internal brace kit.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.